# SDR IXXA060012S

- Difficulty date: October 3, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HAND WING LEADING EDGE CAVITY AT STATION XFS410.25 AND 416.500 UPPER RIBS CRACKED.  REMOVED NEEDED FASTENERS.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC87 SRM 57-2-0, 51-1-20, 51-1-4, 51-1-5, AND 51-1-8.
